Walgreens Extra Strength Ephrine Nose Drops - 1.0 Fl OZ
$4.79
Shop on Walgreens

Description

Compare to the active ingredient in Neo-Synephrine^^ Phenylephrine HCl 1.0%/Nasal Decongestant Walgreens Pharmacist Recommended^ Learn more about Walgreens brand products ^Our pharmacists recommend the Walgreens brand. We invite you to compare to national brands. ^^This product is not manufactured or distributed by B.F. Ascher & Company, Inc., owner of the registered trademark Neo-Synephrine. **Satisfaction Guarantee valid on Walgreens owned brand products only.

logo

Walgreens

Top in Walgreens

View all
View all